MathSciNet Relay Station
MathSciNet bibliographic data
MR1635448 (99h:35012) 35B25 (35J65)
Wei, Juncheng On the interior spike solutions for some singular perturbation problems. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 4, 849–874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement